# SDR ASAA0180061

- Difficulty date: February 12, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5248 · Tail Cone Doors
- Part: Handle
- Condition: Not Closed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EXTERNAL DOOR OVER TAILCONE RELEASE HANDLE WAS FOUND TO NOT CLOSE COMPLETELY.  LUBRICATED FLAPPER DOOR HINGE.  DOOR THEN CLOSED PROPERLY.  (M)
